# SDR DALA2024010900357

- Difficulty date: January 7, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 69,798 hours, 9,275 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 4R SLIDE ARM LEVER DIFFICULT TO MOVE. CORRECTIVE ACTION: FOUND PLASTIC DEBRIS IN THE GIRTBAR RECEPTACLE HOUSING. REMOVED DEBRIS AND ARMING/DESARMING SEQUENCE EXERCIZED SEVERAL TIMES. (5416897)
